Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The equation of Picard-Fuchs for an algebraic surface with arbitrary singularities


Author: S. Lefschetz
Journal: Bull. Amer. Math. Soc. 21 (1915), 227-232
DOI: https://doi.org/10.1090/S0002-9904-1915-02629-7
MathSciNet review: 1559626
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1915-02629-7